Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)?
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
What is your current age, height, weight?
30, 5’ 10”
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
Started with 0.25mg topical finasteride MWF and worked up to 1mg oral finasteride daily.
What condition was being treated with the drug?
For how long did you take the drug (weeks/months/years)?
How old were you, and WHEN (date) did you start the drug?
How old were you when you quit, and WHEN (date) did you quit?
How did you quit (cold turkey or taper off)?
How long into your usage did you notice the onset of side effects?
What side effects did you experience that have yet to resolve since discontinuation?
Sensitivity loss, low libido, soft erection
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
Loss of Libido / Sex Drive
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
Lowered body temperature
Other (please explain)
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
Anything not listed in the above questions you’d like to share about your experience?
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
I started FIN 6 months ago with 0.25mg topical. I worked up to 1mg / day with no issues, maybe just a minor decrease in erection hardness.
My pills ran low, so I went down to 0.5mg every other day for about 7 days until I could get a refill. I got the refill last Monday (5/17) and went back to 1mg daily oral.
On Wednesday (5/19) I noticed a huge decrease in penis sensitivity, probably 70% decrease from what it was. It’s also harder to achieve erection and it’s a softer erection.
Since then, I’ve stopped taking FIN cold turkey. The PFS Foundation suggests this is an acceptable course of action on their FAQ: https://www.pfsfoundation.org/frequently-asked-questions/
However, today I’ve noticed testicular ache / pain and I’m reading that tapering may be a better alternative to avoid damaging the “HPG Axis”: https://www.realself.com/question/japan-jp-finasteride-withdrawal-syndrome-real-taper-quit-cold-turkey
I’m considering going back on 0.25mg or 0.5mg to quell the sides. Any recommendations guys? I’m definitely nervous.